# SDR 96UAL900278

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide Packboard
- Part number: 7A1338104
- Condition: Damaged
- Location: Upper Deck
- Component: Bf Goodrich, 7A1323107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRECTHED UPPER DECK EVACUATION SLIDE INADVERTANTLY DEPLOYED.  DURING DEPLOYMENT, SLIDE PACKBOARD WAS DAMAGED.   PACKBOARD DAMAGE.  SLIDE REPLACED, AND REMOVED SLIDE WAS REPAIRED AND MODIFIED PER BFG S/B 25-266.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Goodrich SB 25-266](https://openairdocs.org/service-documents/goodrich/sb-25-266.md). Cited as "BFG S/B 25-266"
